# SDR ASOA2013051403534

- Difficulty date: April 5, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,000 hours, 17,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER HAS CORROSION S27 BETWEEN BS 295 & 310.  REMOVED CORRODED ANTENNA DOUBLER.    INSTALLED NEW ANTENNA DOUBLER.
